# SDR WWQA20230731892

- Difficulty date: July 26, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N500LR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5012
- Aircraft time: 8,373 hours, 5,251 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: UNKNOWN
- Condition: Failed
- Location: #3 Wheel
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 MAIN TIRE/WHEEL ASSY DEPARTED ACFT DURING TAKEOFF FROM CYXC GOING TO KTEB.  AFTER LANDING #3 WHEEL ASSY WAS FOUND NOT TO BE ON THE ACFT AXEL.
